# SDR C8GA20010011

- Difficulty date: June 1, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 50,960 hours, 27,273 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Loose
- Location: Lt Mlg
- Part time: 50,950 hours, 27,273 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 722 FROM TOL TO CLT.  LEFT MAIN GEAR DOOR LIGHT REMAINED ON AFTER GEAR RETRACTION ON TAKEOFF.  RECYCLED GEAR CYCLE PER AOM PROCEDURES WITH NO HELP, LIGHT REMAIN ON.  AIR TURNBACK TO TOL AND LANDED WITHOUT ANY INCIDENT.  INVESTIGATION FOUND THE MLG DOOR SWITCH LOOSE.  CLEANED, TIGHTENED MLG DOOR SWITCH AND PERFORMED OPERATIONAL SYSTEM CHECK OF LIGHT INDICATION IAW MM 32-62-0.  AIRCRAFT RETURNED TO SERVICE.
